MathSciNet Relay Station
MathSciNet bibliographic data
MR2844813 35Q35 (35A08 35B40 76D07)
Farwig, Reinhard; Hishida, Toshiaki Asymptotic profile of steady Stokes flow around a rotating obstacle. Manuscripta Math. 136 (2011), no. 3-4, 315–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement